# SDR MZZA97273

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86426
- Make and model: Boeing 727227
- Aircraft serial: 21364
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 651929616
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - NRC:  844192/844220 - S-CHECK FOUND RT MLG FORWARD TRUNNION BEARING SUPPORT ATTACHMENT FITTING OUTER FLANGE CORRODED AT INNER SURFACE ABOUT ONE INCH ABOVE STUD PIN HOLE.  REPAIRED PER ECRA 5740-01805.  (X)
